Doxycycline. Anyone else feel like they cant get a breath out after taking it? As if all your breath is stuck in a fat bubble inside. Not like a burp or wanting to be sick, mine needs a puff or three of salbutamol.

Don't think Doxycycline is the one for me. That's a couple of mornings where I've felt ill about 30 minutes after taking it. Almost felt like going back to bed. Riding it out seems best way of coping. That, and have decided no more of them and go see GP on Monday.

Ps despite me saying I'm fine now, Husband has settled me on sofa with a blanket, tray by my side with lemon and ginger tea in a posh china cup. Lovely man.

3 Replies

  • I've not had that with doxycycline (sorry not much help there). It does sound like it's not the one for you though. What a great hubby. Hope you feel better soon.

  • Im afraid doxy isn't the one for me either, it has me vomitting within 20minutes, and up comes the drug.. ;) Clarithromycin also completely trounces my peak flow - one tablet and it goes from 300+ to 250 and unable to breathe..

    Hope you are feeling better soon, what a super hubby :)

  • Thanks. I do feel better now. Going to stop the doxycycline. Add to the ever growing list of meds I can't take these days.

You may also like...